I've posted the symptoms on the bottom.
I'm a 20 Year old male going on 21 and I was diagnosed with Gastroentoritis 2 months ago and have been bed ridden ever since. I've been to the emergency room twice during the beginning and 3 times just this past week. During my visit they ran me through a cat-scan an ultrasound and have taken a lot of blood from me and the results came up normal. The E.R doctor told me to schedule an appointment with a GI specialist for further tests. I scheduled the appointment and during my visit the doctor told me "it sounds like you have gastroentoritis" and she prescribed me zofran and prilosec and zantac. The medication she prescribed me stopped working within a week and still hasn't had any effect whatsoever. Since that visit I've been to the emergency room 5 more times in different hospitals and have had one more cat scan and one more ultrasound with everything coming up normal and the doctor told me that i might have a swollen lymphnode in my bowels. I've seen the specialist yesterday and I've told her everything I've been through since the last visit and she's scheduled me for an endoscopy a month from now but my question is is there anything I can do now to get rid of the nausea so I can go back to work? My boss just sends me home if he sees me sick because it's been so long and if I don't get rid of this soon i might be out of a job.
My symptoms are: loss of appetite, serious fatigue even after a full nights rest, headaches, dizzyness, lightheaded, nausea all day and night, intermittent but frequent lower abdomin and chest pains, bloating, vomiting and I haven't been able to have a bowel movement or pass any gas in at least 3 days even after I do I do not feel any better than before and my stool looks normal and healthy brown it's not diarrhea or hard, I also cannot seem to stand for too long before becoming completely exhausted and run out of breath and energy.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?